MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a pericardial effusion (pe) occurred.The procedure was cancelled.During a watchman procedure, a versacross connect laac was selected for use.When the physician attempted to cross the septum, there was no visible tent seen on intracardiac echocardiography (ice).The physician was notified and decided to cross the septum.Within thirty seconds of coming on with energy, a sizeable effusion was noticed.The physician then performed a tap to drain the blood from the pericardial space.The patient was connected to a drain, stabilized and transported to the intensive care unit.The patient is expected to be discharged within a few days and is recovering well.In the physician opinion, when the physician was attempting to crossing the septum he punctured something besides the septum causing the patient to have a large pericardial effusion.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported a pericardial effusion (pe) occurred.The procedure was cancelled.During a watchman procedure, a versacross connect laac was selected for use.When the physician attempted to cross the septum, there was no visible tent seen on intracardiac echocardiography (ice).The physician was notified and decided to cross the septum.Within thirty seconds of coming on with energy, a sizeable effusion was noticed.The physician then performed a tap to drain the blood from the pericardial space.The patient was connected to a drain, stabilized and transported to the intensive care unit.The patient is expected to be discharged within a few days and is recovering well.In the physician opinion, when the physician was attempting to crossing the septum he punctured something besides the septum causing the patient to have a large pericardial effusion.The device is not expected to be returned for analysis (disposed).It was further reported that the patient was discharged.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24260368
Report Number2124215-2026-06445
Device Sequence Number20865937
Product Code DXF
UDI-Device Identifier00685447019503
UDI-Public(01)00685447019503
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0109
Device Catalogue NumberVXAK0109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexMale
Patient RaceWhite